# SDR ASAA2016010714673

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 7,926 hours, 2,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20747
- Condition: Failed
- Location: Rt Temp
- Part time: 7,914 hours, 2,563 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING MEL 21-32B, FOUND RT SIDE TEMP CONTROL VALVE INOPERATIVE.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW RT SIDE TEMP CONTROL VALVE REF AMM 21-51-10.  PERFORMED BITENR 2 PZT CONTROLLER IAW AMM 21-51-00.  PERFORMED RT PACK GROUND CK. NO LEAKS NOTED. SYS CKS NORMAL.
